# SDR CA000516026

- Difficulty date: May 5, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 3,043 hours
- System (JASC): 3250 · Landing Gear Steering System
- Part: Spring
- Part number: Z4242170001
- Condition: Broken
- Location: Nlg Steering
- Part time: 36,530 hours
- Component: Sprg Act Mec, Moravn, L24242370000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE HAND TOWING THE AIRCRAFT, A NOISE WAS HEARD WHILE TURNING TO THE RIGHT.  INVESTIGATION REVEALED THAT THE LEFT STEERING SPRING HAD BROKEN.  THE SPRING WAS REPLACED USING THE MINIMUM DISTANCE SETTINGS ON THE LT AND RT STEERING SPRINGS.  SUBMITTER STATED  TURNING THE NOSE GEAR SHOULD BE DONE WHILE MOVING AND MONITORING TURN LIMITS DURING HAND TOWING  WOULD HELP REDUCE SIMILAR OCCURENCES.
